# SDR QXEA2021111500509

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 28,808 hours, 31,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT STRIP ON FLOOR BY FWD CARGO DOOR POPPED OFF. REMOVED FROM SERVICE. RE-SECURED FLOOR STRIP. NO DEFECTS NOTED. RETURNED TO SERVICE.
